| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately calcified internal carotid artery.A 3.0mmx40mmx135cm sterling balloon catheter was advanced for dilatation.However, when pre-inflation was performed, it was noticed that the air has leaked.The device was removed and it was confirmed that the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately calcified internal carotid artery.A 3.0mmx40mmx135cm sterling balloon catheter was advanced for dilatation.However, when pre-inflation was performed, it was noticed that the air has leaked.The device was removed and it was confirmed that the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.It was further reported that the balloon burst during the first inflation and ruptured happened after the device was removed from the patient.